RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1981–1991 (Mi de6369)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media

G. A. Seregin

Leningrad Polytechnical Institute

Full text: PDF file (967 kB)

Bibliographic databases:
UDC: 517.958:539.3
Received: 11.12.1985

Citation: G. A. Seregin, “On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media”, Differ. Uravn., 23:11 (1987), 1981–1991

Citation in format AMSBIB
\Bibitem{Ser87}
\by G.~A.~Seregin
\paper On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1981--1991
\mathnet{http://mi.mathnet.ru/de6369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928247}


Linking options:
  • http://mi.mathnet.ru/eng/de6369
  • http://mi.mathnet.ru/eng/de/v23/i11/p1981

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Seregin, “Two-dimensional variational problems of the theory of plasticity”, Izv. Math., 60:1 (1996), 179–216  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. J. Math. Sci. (N. Y.), 178:3 (2011), 367–372  mathnet  crossref
  • Number of views:
    This page:59
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019